Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 10, NWS Mobile, AL

February 4, 2015

NWS Mobile, AL issued this small craft advisory at Feb 4, 2015, 3:44 PM CST. It took effect at Feb 5, 2015, 12:00 AM CST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2015, 3:44 PM CST (21:44 UTC)
In effect from
Feb 5, 2015, 12:00 AM CST
Expired
Feb 6, 2015, 4:00 AM CST
In force
28 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

479 
WHUS74 KMOB 042144
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
344 PM CST WED FEB 4 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA LATE TONIGHT THROUGH THURSDAY
AFTERNOON...

.NORTHERLY WINDS AND SEAS WILL BUILD IN THE WAKE OF A COLD FRONT LATE
TONIGHT THROUGH THURSDAY AFTERNOON. WINDS AND SEAS WILL GRADUALLY
DIMINISH THURSDAY NIGHT THROUGH FRIDAY AFTERNOON. 

GMZ630>635-650-655-050600-
/O.NEW.KMOB.SC.Y.0010.150205T0600Z-150205T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
344 PM CST WED FEB 4 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
THURSDAY. 

* WINDS: INCREASING TO 20 KNOTS WITH HIGHER GUSTS. 

* SEAS: BUILDING TO 3 TO 5 FEET WELL OFFSHORE WITH CHOPPY TO ROUGH
  CONDITIONS OVER INLAND BAYS AND SOUNDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-050600-
/O.NEW.KMOB.SC.Y.0010.150205T0600Z-150206T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
344 PM CST WED FEB 4 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST
THURSDAY. 

* WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS.  

* SEAS: SEAS BUILDING TO 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
621 
WHUS74 KMOB 050412
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1012 PM CST WED FEB 4 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA LATE TONIGHT THROUGH THURSDAY
AFTERNOON...

.NORTHERLY WINDS AND SEAS WILL BUILD LATE TONIGHT THROUGH THURSDAY
AFTERNOON THEN GRADUALLY DIMINISH THURSDAY NIGHT THROUGH FRIDAY
AFTERNOON.

GMZ630>635-650-655-051215-
/O.CON.KMOB.SC.Y.0010.150205T0600Z-150205T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1012 PM CST WED FEB 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY.

* WINDS: INCREASING TO 20 KNOTS WITH HIGHER GUSTS.

* SEAS: 3 TO 5 FEET NEAR SHORE WITH CHOPPY TO ROUGH CONDITIONS OVER
  INLAND BAYS AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-051215-
/O.CON.KMOB.SC.Y.0010.150205T0600Z-150206T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1012 PM CST WED FEB 4 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY.

* WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
829 
WHUS74 KMOB 050854 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
254 AM CST THU FEB 5 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA THROUGH THIS AFTERNOON...

.NORTHERLY WINDS AND SEAS WILL BUILD THROUGH THIS AFTERNOON THEN
GRADUALLY DIMINISH THROUGH FRIDAY AFTERNOON.

GMZ630>635-650-655-051800-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-150205T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
254 AM CST THU FEB 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: INCREASING TO 20 KNOTS WITH HIGHER GUSTS.

* SEAS: 3 TO 5 FEET WITH CHOPPY TO ROUGH CONDITIONS OVER INLAND BAYS
  AND SOUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-051800-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-150206T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
254 AM CST THU FEB 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: INCREASING TO 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
867 
WHUS74 KMOB 051755
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1155 AM CST THU FEB 5 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MISSISSIPPI SOUND...
LOWER MOBILE BAY AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA THROUGH THIS AFTERNOON...

.OCCASIONALLY STRONG NORTHERLY WINDS WILL CONTINUE OVER MUCH OF THE
MARINE AREA THIS AFTERNOON AS HIGH PRESSURE BUILDS INTO THE NORTHERN
GULF.

GMZ630-633>635-051900-
/O.EXP.KMOB.SC.Y.0010.000000T0000Z-150205T1800Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
1155 AM CST THU FEB 5 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. HOWEVER...
SMALL CRAFT SHOULD EXERCISE CAUTION THIS AFTERNOON AS NORTH WINDS
BETWEEN 15 AND 20 KNOTS CONTINUE. 

$$

GMZ631-632-650-655-060000-
/O.EXT.KMOB.SC.Y.0010.000000T0000Z-150206T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1155 AM CST THU FEB 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. 

* SEAS: 3 TO 5 FEET OVER THE NEAR SHORE COASTAL WATERS. INLAND BAYS
  AND SOUNDS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-060000-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-150206T0000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1155 AM CST THU FEB 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS.

* SEAS: SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
180 
WHUS74 KMOB 052141
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
341 PM CST THU FEB 5 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM CST FRIDAY FOR THE 
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM 
OUT...

.NORTHERLY WINDS HAVE DECREASED OVER BAYS AND SOUNDS AND MOST OF THE
COASTAL WATERS THIS AFTERNOON. OFFSHORE FLOW IS EXPECTED TO
STRENGTHEN TO ADVISORY LEVELS OVER THE OFFSHORE WATERS AGAIN THIS
EVENING THROUGH LATE TONIGHT AS HIGH PRESSURE BUILDS SOUTHWARD INTO
THE NORTH CENTRAL GULF.

GMZ631-632-650-655-052245-
/O.CAN.KMOB.SC.Y.0010.000000T0000Z-150206T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
341 PM CST THU FEB 5 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

NORTHERLY WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS THIS AFTERNOON.
OFFSHORE FLOW WILL INCREASE TO EXERCISE CAUTION LEVELS AGAIN THIS
EVENING THROUGH LATE TONIGHT. 

$$

GMZ670-675-060600-
/O.EXT.KMOB.SC.Y.0010.000000T0000Z-150206T1000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
341 PM CST THU FEB 5 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CST FRIDAY. 

* WINDS: NORTH WINDS INCREASING TO AROUND 20 KNOTS WITH OCCASIONAL
  HIGHER GUSTS.

* SEAS: SEAS 5 TO 7 FEET...DECREASING TO 3 TO 5 FEET LATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
856 
WHUS74 KMOB 060453
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1053 PM CST THU FEB 5 2015

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM CST FRIDAY FOR
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA INCLUDING
SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND...

.STRONG NORTHERLY WINDS WILL PERSIST OVER THE ADVISORY AREA THROUGH
LATE TONIGHT AS HIGH PRESSURE BUILDS SOUTHWARD INTO THE NORTH CENTRAL
GULF.

GMZ631-632-650-655-061000-
/O.EXA.KMOB.SC.Y.0010.000000T0000Z-150206T1000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1053 PM CST THU FEB 5 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST FRIDAY. 

* WINDS: NORTH WINDS INCREASING TO AROUND 20 KNOTS WITH 
  OCCASIONAL HIGHER GUSTS. 

* SEAS: SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-061000-
/O.CON.KMOB.SC.Y.0010.000000T0000Z-150206T1000Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1053 PM CST THU FEB 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST FRIDAY. 

* WINDS: NORTH WINDS INCREASING TO AROUND 20 KNOTS WITH 
  OCCASIONAL HIGHER GUSTS. 

* SEAS: SEAS 4 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
055 
WHUS74 KMOB 061021
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
421 AM CST FRI FEB 6 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE AND IS NO LONGER
IN EFFECT.

GMZ631-632-650-655-670-675-061130-
/O.EXP.KMOB.SC.Y.0010.000000T0000Z-150206T1000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
421 AM CST FRI FEB 6 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS AND SEAS HAVE DECREASED TO BELOW ADVISORY CRITERIA. SMALL CRAFT
SHOULD CONTINUE TO EXERCISE CAUTION AS WINDS 15 TO 20 KNOTS ARE
POSSIBLE UNTIL AROUND NOON TODAY FOR OFFSHORE AREAS...SOUTHERN MOBILE
BAY...AND MISSISSIPPI SOUND.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 2:51 PM CST, 53 minutes earlier.

Area forecast discussion, Feb 4, 2:51 PM CST, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CST WED FEB 4 2015

.UPDATE...DID QUICK UPDATE TO THE CURRENT ZONE FORECAST TO LOWER
AFTERNOON TEMPS FOR ALL AREAS. WIDESPREAD RAIN STRETCHING WELL SOUTH
AND SOUTHWEST OF KMOB WILL CONTINUE THROUGH MID EVENING THEN
GRADUALLY TAPER OFF FROM WEST TO EAST THROUGH EARLY THU MORNING.
32/EE

&&

.PREV DISCUSSION... /ISSUED 1219 PM CST WED FEB 4 2015/

AVIATION...
04.18Z ISSUANCE...MOSTLY IFR CIGS AND VISIBILITY THROUGH THE NEXT 24
HOURS. EXPECT LIGHT TO MODERATE RAIN TO CONTINUE THROUGH THIS EVENING
THEN TAPERING OFF SLOWLY OVERNIGHT AND EARLY THU AS SFC LOW OVER THE
CENTRAL AND LOWER GULF TRACKS EAST TOWARDS THE FL PENINSULA. WINDS
WILL BE NORTH AT 6 TO 10 KNOTS THROUGH TONIGHT INCREASING TO AROUND
15 KNOTS WITH HIGHER GUSTS THU MORNING THOUGH THU AFTERNOON. 32/EE

PREV DISCUSSION... /ISSUED 953 AM CST WED FEB 4 2015/

MARINE...LATEST UPDATE TO THE CURRENT MARINE FORECAST REQUIRED AN
UPWARD ADJUSTMENT TO THE WINDS AND SEAS THROUGH THU EVENING. A
MODERATE TO STRONG OFFSHORE FLOW IS STILL EXPECTED EARLY THU THROUGH
THU EVENING POSSIBLE LEADING TO A SMALL CRAFT ADVISORY MAINLY OVER
OFFSHORE LEGS THU THROUGH THU NIGHT. WIDESPREAD RAIN WILL CONTINUE
OVER THE MARINE AREA TODAY AND EARLY TONIGHT TAPERING OFF EARLY THU
MORNING AS AN AREA OF LOW PRESSURE TRACKS EAST FROM THE WESTERN GULF
TO THE FL PENINSULA TODAY THROUGH EARLY THU MORNING. 32/EE

PREV DISCUSSION... /ISSUED 804 AM CST WED FEB 4 2015/

AVIATION...
UPDATE TO 04.12Z ISSUANCE...CEILINGS AND VISIBILITY LOWERED TO IFR
CRITERIA MUCH SOONER THAN PREVIOUSLY EXPECTED IN SOUTHWEST ALABAMA
WEST OF I65. CONTINUE TO EXPECT INCREASING RAIN CHANCES THROUGH TODAY
AS LIGHT RAIN BECOMES MODERATE THIS AFTERNOON THEN TAPERING OFF THIS
EVENING. LIGHT EAST WINDS 5 TO 10 KNOTS BECOME NORTHEAST THROUGH THE
PERIOD. 77/BD

PREV DISCUSSION... /ISSUED 539 AM CST WED FEB 4 2015/

AVIATION
04.12Z ISSUANCE...STARTING OUT WITH STRATIFORM VFR CONDITIONS WITH
MID LEVEL CEILINGS GRADUALLY DECREASE TO MVFR BY MID MORNING AND IFR
CEILINGS PREVAILING BY EARLY THIS AFTERNOON. INCREASING RAIN CHANCES
THROUGH TODAY AS PREVAILING LIGHT RAIN BECOMES MODERATE THIS
AFTERNOON THEN TAPERING OFF THIS EVENING. LIGHT EAST WINDS 5 TO 10
KNOTS BECOME NORTHEAST THROUGH THE PERIOD. 77/BD

PREV DISCUSSION... /ISSUED 411 AM CST WED FEB 4 2015/

SHORT TERM [TODAY THROUGH THURSDAY NIGHT]...SFC LOW PRESSURE
DEVELOPING OVER THE WESTERN GULF EARLY THIS MORNING WILL MOVE EAST
ACROSS THE CENTRAL GULF TODAY AND TONIGHT. WATER VAPOR IMAGERY SHOWS
A MID/UPPER LEVEL DISTURBANCE OVER SOUTHERN TEXAS THIS MORNING...AND
THIS FEATURE WILL WEAKEN SLIGHTLY AND MOVE TO AROUND COASTAL
LOUISIANA BY THE END OF THE DAY TODAY AND THEN EAST INTO NORTHERN
FLORIDA BY LATE TONIGHT. AS THIS OCCURS THE SFC LOW PRESSURE IS
EXPECTED TO CONTINUE TO MOVE EAST ACROSS FLORIDA AND INTO THE
ATLANTIC OCEAN BY LATE TONIGHT. INCREASING ISENTROPIC LIFT DEVELOPING
OVER THE FCST AREA EARLY THIS MORNING THROUGH TODAY. WIDESPREAD RAINS
HAVE ALREADY DEVELOPED OVER MOST OF THE NORTHERN GULF OF MEXICO AS
THE SYSTEM APPROACHES...AND WILL LIFT INLAND ACROSS MUCH OF THE FCST
AREA TODAY THROUGH THIS EVENING AS THE SYSTEM MOVES JUST TO THE SOUTH
OF THE AREA. HIGHEST RAIN CHANCES ARE STILL EXPECTED TO BE OVER THE
SOUTHERN HALF OF THE FCST AREA...WHERE WE WILL STILL BE LOOKING AT A
LIKELY TO CATEGORICAL RAIN CHANCE...WITH RAIN CHANCES A LITTLE LOWER
OVER THE NORTHERN HALF OF THE FCST AREA. STILL...MOST AREAS WILL
RECEIVE SOME RAINFALL TODAY INTO THIS EVENING. ABOUT ONE HALF TO
THREE QUARTERS OF AN INCH OF RAIN POSSIBLE OVER THE COASTAL
COUNTIES...WITH LESSER AMOUNTS (GENERALLY MORE OR LESS AROUND A
QUARTER OF AN INCH) EXPECTED OVER THE INLAND COUNTIES. WITH THE
POSITIONING OF THE SFC LOW...THE FCST AREA WILL REMAIN IN THE MORE
STABLE AIRMASS AS EXPECTED...SO STILL DO NOT EXPECT ANY THUNDERSTORMS
WITH THIS SYSTEM...JUST A LIGHT TO MODERATE RAIN. RAIN CHANCES
CONTINUE THROUGH THE EVENING HOURS TONIGHT...BUT DECREASE RAPIDLY
FROM WEST TO EAST ACROSS THE AREA AFTER MIDNIGHT. WITH WIDESPREAD
RAIN AND CLOUDS TODAY...HIGH TEMPERATURES ONLY IN THE MIDDLE 50S. LOW
TEMPERATURES TONIGHT RANGING FROM THE UPPER 30S OVER FAR NORTHERN
COUNTIES OF THE FCST AREA TO THE LOWER 40S OVER SOUTHERN HALF (MID
40S ALONG THE IMMEDIATE BEACHES). 12/DS

THURSDAY AND THURSDAY NIGHT...SURFACE HIGH PRESSURE EXPANDS SOUTHWARD
ACROSS THE SOUTHERN STATES. A COOL DAY FOR THURSDAY WITH FORECAST
HIGHS IN THE 50S...BEING WELL BELOW SEASONAL. WITH MOSTLY CLEAR SKIES
AND A LIGHT WIND PATTERN ON THURSDAY NIGHT...OVERNIGHT LOWS SINK INTO
THE UPPER 20S OVER THE INTERIOR...WHILE MORE MODIFIED CLOSER TO THE
COAST WITH NUMBERS IN THE MID/UPPER 30S. /10

LONG TERM [FRIDAY THROUGH TUESDAY]...TEMPERATURE SWINGS CONTINUE
DURING THE MEDIUM RANGE. SURFACE HIGH MOVES EAST AT THE CLOSE OF THE
WEEK...BECOMING POSITIONED OFF THE SOUTHEAST US COAST OVER THE
WEEKEND. A DEVELOPING RETURN FLOW OFF THE GULF...FAVORS A MODERATING
TREND IN TEMPERATURES WITH DAYTIME HIGHS TRENDING MORE SPRING-LIKE...INTO
THE MID 60S BY SATURDAY THEN UPPER 60S...POSSIBLY LOWER 70S IN A FEW
SPOTS BY SUNDAY. WITH THE POSITION OF THE SURFACE HIGH TO THE
EAST...LIGHT SOUTHERLY FLOW OFF THE GULF AND AN INCREASE IN SURFACE
BASED MOISTURE/HIGHER DEWPOINTS...THE PATTERN IS LOOKING FAVORABLE
FOR THE DEVELOPMENT OF PATCHY LATE NIGHT/EARLY MORNING FOG FOR THE
WEEKEND. SINCE THIS IS A FEW DAYS OUT...WILL CONTINUE TO ASSESS THIS
ON LATER SHIFTS BEFORE INCLUDING IN ZONES.

NEXT FRONT APPROACHES FROM THE NORTHWEST EARLY MONDAY MORNING AND
BRINGS A SMALL CHANCE OF SHOWERS TO THE FORECAST AREA SUNDAY NIGHT.
FOLLOWING THE FRONTAL PASSAGE ON MONDAY...WINDS BECOME NORTHWEST. AT
THIS TIME...THE COOLER AIR THOUGH LOOKS TO BE DELAYED...ARRIVING BY
MONDAY NIGHT WITH LOWS DOWN TO AROUND 40 OVER THE INTERIOR TO MID 40S
COAST. TUESDAY'S HIGHS SEVERAL DEGREES BELOW NORMAL...IN THE UPPER
50S. /10

AVIATION...
04/12Z TAF ISSUANCE...A CIRRIFORM VFR CEILING GRADUALLY LOWERS
THROUGH TODAY WITH INCREASING RAIN CHANCES...THEN RAIN CHANCES TAPER
OFF LATE WEDNESDAY NIGHT. STILL PLAN TO HAVE THE ONSET OF PREVAILING
LIGHT RAIN BEGINNING BY AROUND 04/12Z WITH LIGHT TO MODERATE RAINS
CONTINUING THROUGH TODAY AND INTO THE EVENING HOURS BEFORE TAPERING
OFF FROM WEST TO EAST AFTER MIDNIGHT AND EARLY THURSDAY. THE ONSET OF
A MVFR CEILING HAS BECOME MORE UNCERTAIN BUT WILL STAY WITH THE SAME
TIMING OF 14-16Z LOWERING TO A NEAR IFR CEILING NEAR 1 KFT BY 19-20Z.
LIGHT NORTHEAST TO EAST WINDS PREVAIL THROUGH THE PERIOD. 12/DS

MARINE...SURFACE LOW PRESSURE OVER THE WESTERN GULF EARLY THIS
MORNING MOVES EAST ACROSS THE CENTRAL GULF TODAY AND THIS
EVENING...RESULTING IN WINDS BECOMING EASTERLY EARLY TODAY AND THEN
NORTHEASTERLY AND SLIGHTLY STRENGTHENING LATE TODAY. HIGH PRESSURE
SURGES SOUTH OVER THE MARINE AREA LATE TONIGHT AND EARLY
THURSDAY...REINFORCING A MODERATE TO STRONG OFFSHORE FLOW THURSDAY
AND THURSDAY NIGHT. SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED
THURSDAY INTO THURSDAY NIGHT...ESPECIALLY FOR THE OFFSHORE GULF
WATERS. WINDS DIMINISH FRIDAY AND BECOME ONSHORE BY FRIDAY NIGHT
INTO EARLY SATURDAY AS ANOTHER HIGH PRESSURE AREA QUICKLY BUILDS
OVER THE WESTERN ATLANTIC. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      40  57  31  58  40 /  50  05  00  00  00
PENSACOLA   43  58  36  58  43 /  60  05  00  00  00
DESTIN      46  58  39  57  47 /  70  05  00  00  00
EVERGREEN   39  57  29  59  35 /  50  05  00  00  00
WAYNESBORO  39  55  26  57  34 /  40  05  00  00  00
CAMDEN      39  54  28  57  34 /  30  05  00  00  00
CRESTVIEW   42  61  31  60  36 /  60  05  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 4, 4:05 AM CST, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
405 AM CST WED FEB 4 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-051015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
405 AM CST WED FEB 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD RAINFALL EXPECTED ACROSS THE REGION TODAY...BUT TOTAL
RAINFALL AMOUNTS NOT EXPECTED TO EXCEED THREE QUARTERS OF AN INCH. NO
THUNDERSTORMS EXPECTED...HAZARDOUS OR SEVERE WEATHER IS NOT
ANTICIPATED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH TUESDAY.

GMZ630>635-650-655-670-675-051015-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
405 AM CST WED FEB 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD RAINFALL ACROSS THE MARINE AREA TODAY. GRADUALLY
INCREASING EAST TO NORTHEAST WINDS...INCREASING TO 15 TO 20 KNOTS AND
GUSTY BY TONIGHT. WINDS AND SEAS MAY BECOME HAZARDOUS TO SMALL CRAFT
BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MODERATE TO OCCASIONALLY STRONG OFFSHORE WINDS BECOMING STRONG
(ESPECIALLY OVER THE GULF WATERS) THURSDAY AND THURSDAY NIGHT. SMALL
CRAFT ADVISORIES WILL LIKELY BE REQUIRED. WINDS AND SEAS THEN
DIMINISHING FRIDAY THROUGH TUESDAY.

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.